# SDR AU990578

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 23004540
- Condition: Damaged
- Location: Turbine
- Component: Allsn, TURBINEASSY
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE FIRST STAGE TURBINE BLADES SEVERELY DAMAGED.
